# SDR AALA20011486

- Difficulty date: July 17, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N225AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49175
- System (JASC): 2100 · Air Conditioning System
- Part: Acm
- Condition: Inoperative
- Location: Acm Bay
- Stage of operation: CR
- Nature of condition: J, O
- Precautionary procedure: K, O

## Discrepancy

DFW - FLT 1318 - EN ROUTE DFW-DEN, WITH PACKS 'ON' SMOKE AND FUMES ENTERED CABIN WHEN TAKEOFF POWER APPLIED.  SMOKE AND FUMES DISAPPEARED JUST PRIOR TO CRUISE ALTITUDE.  LANDED DEN WITHOUT INCIDENT.  EN ROUTE DEN-DFW WITH PACKS 'OFF', SMOKE AND FUMES ENTERED CABIN WHEN PACKS SELECTED 'ON'.  SMOKE AND FUMES DISAPPEARED PRIOR TO REACHING CRUISE ALTITUDE.  LANDED DFW WITHOUT INCIDENT.  REPLACED ACM AND LEFT AND RIGHT WATER SEPARATORS.  ACCOMPLISHED PACK BURNOUT.  NO ODOR, FUMES, SMOKE PRESENT.  SYSTEM GRUOND CHECKED NORMAL OPERATION.  (M)
